# SDR CALA2014030300245

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 20,623 hours, 7,054 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3051158000
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OIL QTY DECREASED IN FLIGHT FROM 72 T0 25.  ALL OTHER ENG INDICATIONS NORMAL.  NR 2 FUEL PUMP CARBON SEAL LEAKING.  REMOVED & INSTALLED FUEL PUMP PACKAGE IAW MM 73-11-01.
